# SDR IPXA10B58855

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Engine: Ge CF680C2B1F
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seal
- Part number: 37913C21
- Part serial: 16973
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BROKEN ON EMERGENCY DESCENT DEVICE.  REPLACED DESCENT DEVICE IAW MM 25-61-01-2.
